Michigan, 2015

Winter Storm and Winter Weather in Michigan, December 28 to 29, 2015

December 28 to 29, 2015 · NWS MQT · 8 events in 8 counties and zones

Deepening low pressure from the Southern Plains tracked northeast across Northern Lower Michigan and dropped moderate to heavy snow across mainly the southeast half of Upper Michigan from late afternoon on the 28th into the 29th.

Where it happened

Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

Deepening low pressure from the Southern Plains tracked northeast across Northern Lower Michigan and dropped moderate to heavy snow across mainly the southeast half of Upper Michigan from late afternoon on the 28th into the 29th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Dec 28, 3:01 PM CST, 59 minutes earlier.

Area forecast discussion, Dec 28, 3:01 PM CST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
401 PM EST MON DEC 28 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 401 PM EST MON DEC 28 2015

SPENT MOST OF THE SHIFT REFINING FORECASTS AND COMMUNICATING HAZARDS
TO DECISION MAKERS. THAT SAID...MUCH OF THE DETAILS OF HAZARDS ARE
IN THE WSW...WILL SUMMARIZE SOME POINTS HERE.

SNOW WILL MOVE INTO MENOMINEE IN THE NEXT HOUR OR TWO AND QUICKLY
BECOME HEAVY. UPSTREAM OBS DROPPED FROM 10SM VIS TO 1/2SM OR LOWER
IN AN HOUR OR LESS AS THE SNOW MOVED IN. FAVORABLE FGEN STRUCTURE
COMBINED WITH ENHANCEMENT DOWNWIND OF LAKE MICHIGAN (ENE LOW LEVEL
WINDS) WILL REALLY POUND AREAS NEAR LAKE MI/BAY OF GREEN BAY. MODELS
HAVE TRENDED UPWARD WITH QPF OVER THIS AREA ALL DAY...HAVE FOLLOWED
THAT TREND AND NOW HAVE 6-8 INCHES BETWEEN 00Z AND 06Z TONIGHT OVER
THE SOUTH HALF OF MENOMINEE COUNTY AND NEAR ESCANABA...WITH AN
ADDITIONAL 3-4 INCHES BETWEEN 06Z AND 12Z TUE. THIS AREA WILL ALSO
BE HIT HARD BY WINDS AS E WINDS GUST TO 40-45 MPH ALONG LAKE
SUPERIOR BETWEEN MENOMINEE AND ESCANABA...AND TO 35-40 MPH ELSEWHERE
ALONG LAKE MICHIGAN/BAY OF GREEN BAY. THESE RATES (1-3 INCHES PER
HOUR) ALONG WITH THE WIND WILL SIGNIFICANTLY HINDER TRAVEL IN THIS
AREA THIS EVENING.

ELSEWHERE OVER THE CENTRAL AND E (BASICALLY MARQUETTE AND DICKINSON
COUNTIES E...BUT JUMPING JUST OVER THOSE COUNTY LINES INTO ERN
BARAGA AND SERN IRON COUNTIES)...EXPECT HEAVIEST SNOW OVERNIGHT
TONIGHT...WITH 5-7 INCHES BETWEEN 06Z AND 12Z. WINDS WILL NOT BE ALL
THAT STRONG INLAND...BUT GUSTY WINDS ALONG LAKE SUPERIOR WILL CAUSE
SOME BLOWING/DRIFTING. MOST OF THE SNOW WILL BEGIN TO DIMINISH
BEFORE SUNRISE...EXCEPT OVER THE HIGHER TERRAIN OF MARQUETTE
(LOCATIONS PRONE TO NE WIND LAKE ENHANCEMENT) WHERE MODERATE SNOW
WILL CONTINUE INTO THE MORNING HOURS AND LIGHT SNOW EVEN LATER.
EXPECT VERY POOR ROAD CONDITIONS FOR THE MORNING COMMUTE...DEPENDING
OF COURSE ON SNOW REMOVAL STRATEGIES. HAVE STORM TOTAL AMOUNTS OF 8-
12 INCHES...GREATEST OVER THE FAVORED HIGHER TERRAIN OF MARQUETTE
COUNTY.

OVER THE W...MODELS HAVE REALLY COME DOWN ON QPF/SNOW...ONLY HAVE 1-
4 INCHES IN THESE AREAS. WINDS WILL BE GUSTY OVER THE
KEWEENAW...LIKELY CAUSING SOME PATCHY BLOWING/DRIFTING. COULD HAVE
ARGUED FOR DROPPING BARAGA...BUT MAY SEE ENOUGH SNOW OVER FAR ERN
PARTS OF THE COUNTY TO VERIFY.

DID NOT MAKE CHANGES TO HEADLINES AT THIS TIME.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 504 AM EST MON DEC 28 2015

A MUCH QUIETER LONG TERM FORECAST THAN 24 HOURS AGO AS THE BULK OF
THE APPROACHING WINTER STORM WILL OCCUR DURING THE SHORT TERM. SEE
THE SHORT TERM FORECAST FOR MORE DETAILS ON THE HEAVY SNOW EXPECTED
TONIGHT.

MUCH OF THE DEEPER SYNOPTIC MOISTURE AND FORCING WILL BE EXITING THE
CWA TUESDAY MORNING...SO THE MODERATE TO HEAVY SNOW WILL BE ON A
DOWNWARD TREND THROUGH THE MORNING HOURS. HOWEVER...A MID-LEVEL
TROUGH AXIS THEN SETS UP ACROSS MOST OF UPPER MI BY THE
AFTERNOON...SO WILL NEED TO MAINTAIN AT LEAST A SLIGHT CHANCE OF
LIGHT SNOW AWAY FROM LAKE SUPERIOR.

ALONG LAKE SUPERIOR...LES CLOUD LAYER TEMPS NEVER FALL BELOW -10C
THROUGH TUESDAY NIGHT...SO OVERALL LAKE ENHANCEMENT/EFFECT WILL BE
MARGINAL. MOST OF THE RESIDUAL PRECIP DURING THIS TIME WILL BE
CONFINED ALONG THE NE WIND SNOW BELTS OF LAKE SUPERIOR...ESPECIALLY
FOR UPSLOPE FAVORED LOCATIONS ACROSS THE NORTH CENTRAL AND AROUND
BARAGA. SNOWFALL IN THESE LOCATIONS SHOULD BE ON THE ORDER OF JUST
AN INCH OR TWO TUESDAY AFTERNOON INTO TUESDAY NIGHT.

THE TROUGH AXES SETTING UP OVER THE CWA AND LAKE SUPERIOR INTRODUCE
SOME INTERESTING LES EVOLUTION TUESDAY NIGHT INTO WEDNESDAY.
ENHANCED LOW-LEVEL CONVERGENCE ACROSS WESTERN LAKE SUPERIOR HAS THE
POTENTIAL TO FOCUS A LIGHT TO POSSIBLY MODERATE LES BAND INTO THE
PORCUPINE MOUNTAINS AND IRONWOOD TUESDAY AFTERNOON AND NIGHT. WITH
MANY LES PARAMETERS MARGINAL AT BEST...SNOW AMOUNTS SHOULD REMAIN
BELOW ADVISORY LEVELS. FARTHER EAST...ENHANCED CONVERGENCE AND LIGHT
WINDS PROVIDE A DECENT SET-UP FOR WEAK MESO-LOWS OVER SOUTH CENTRAL
LAKE SUPERIOR LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. AGAIN...LES
PARAMETERS ARE POOR...SO SNOWFALL AMOUNTS WILL BE LIGHT.

FOR THE REST OF THE PERIOD...MARGINAL LES WILL CONTINUE FOR MAINLY
THE NW TO W WIND SNOW BELTS WED NIGHT INTO THE WEEKEND WITH LITTLE
SYNOPTIC PRECIP EXPECTED. THE BEST CHANCE FOR ANY MODERATE
ACCUMULATIONS WOULD BE THURSDAY NIGHT INTO FRIDAY AS A LOBE OF -10
TO -15C 850HPA AIR BRIEFLY CROSSES THE CWA. OTHERWISE...RIDGING AND
WARMER WEATHER LOOK TO BUILD BACK ACROSS THE CENTRAL CONUS THROUGH
THE WEEKEND.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 329 PM EST MON DEC 28 2015

VFR OR MVFR CONDITIONS PERSIST ACROSS THE REGION. AS THE LOW
PRESSURE AND ASSOCIATED SNOW MOVES NORTHWARD TONIGHT...EXPECT
CONDITIONS TO DETERIORATE TO IFR OR LIFR AT ALL SITES BY LATE
TONIGHT INTO TUE MORNING. SAW WILL SEE THE WORST CONDITIONS WITH
PERHAPS VLIFR VSBYS DUE TO HEAVY SNOW IN UPSLOPE NE FLOW BY TUE
MORNING. CONDITIONS WILL CONTINUE TO BE IFR OR LOW END MVFR ON TUE
AS THE SYSTEM EXITS TO THE EAST BUT LAKE EFFECT DEVELOPS.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 401 PM EST MON DEC 28 2015

TIGHTENING PRES GRADIENT BTWN A STRONG HIGH PRES NE OF THE AREA AND
WEAKENING LOW PRES LIFTING NNE INTO THE UPPER GREAT LAKES REGION
WILL LEAD TO EASTERLY GALES DEVELOPING ACROSS LAKE SUPERIOR THIS
LATE THIS AFTERNOON/EARLY EVENING...CONTINUING TONIGHT...THEN ENDING
W TO E ON TUE. WINDS WILL CONTINUE TO DIMINISH THRU TUE NIGHT AND
WILL BE UNDER 20KT WED AS BROAD LOW PRES LINGERS OVER THE UPPER
LAKES. WINDS WILL THEN INCREASE FOR WED NIGHT THRU FRI BTWN THE
DEPARTING LOW PRES AND STRONG HIGH PRES BUILDING OVER THE ROCKIES
AND SRN PLAINS...BUT GALES ARE NOT ANTICIPATED AT THIS TIME.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
  WINTER WEATHER ADVISORY FROM 10 PM EST /9 PM CST/ THIS EVENING
     TO 1 PM EST /NOON CST/ TUESDAY FOR MIZ002-009-084.

  WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM EST TUESDAY
     FOR MIZ006-007-085.

  WINTER WEATHER ADVISORY FROM 1 AM TO 7 PM EST TUESDAY FOR MIZ001-
     003.

  WINTER STORM WARNING UNTIL 7 PM EST TUESDAY FOR MIZ004-005.

  WINTER STORM WARNING UNTIL 1 PM EST /NOON CST/ TUESDAY FOR
     MIZ012>014.

  WINTER STORM WARNING UNTIL 9 AM CST TUESDAY FOR MIZ010-011.

LAKE SUPERIOR...
  GALE WARNING UNTIL 4 PM EST TUESDAY FOR LSZ244>248-264>267.

  GALE WARNING UNTIL 4 PM EST TUESDAY FOR LSZ249>251.

  GALE WARNING UNTIL 1 PM EST /NOON CST/ TUESDAY FOR LSZ162-263.

LAKE MICHIGAN...
  GALE WARNING UNTIL 10 AM EST TUESDAY FOR LMZ221-248-250.

&&

SHORT TERM...TITUS
LONG TERM...KLUBER
AVIATION...MRD
MARINE...TITUS
Hazardous weather outlook, Dec 28, 3:37 AM CST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
437 AM EST MON DEC 28 2015

MIZ004>007-010>014-085-291200-
BARAGA-MARQUETTE-ALGER-LUCE-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT-
437 AM EST MON DEC 28 2015 /337 AM CST MON DEC 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL BRING HEAVY WET SNOW ALONG WITH
GUSTY EASTERLY WINDS ACROSS CENTRAL AND EASTERN UPPER MICHIGAN
TONIGHT. SEE THE LATEST WINTER WEATHER MESSAGE FOR MORE DETAILS.

MINOR BEACH EROSION IS POSSIBLE ON EAST FACING SHORELINES OF LAKE
SUPERIOR...LAKE MICHIGAN AND THE BAY OF GREEN BAY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MODERATE SNOW AND GUSTY EASTERLY WINDS WILL LINGER THROUGH TUESDAY
MORNING...ESPECIALLY FOR THE NORTHEAST WIND SNOW BELTS OF LAKE
SUPERIOR. SEE THE LATEST WINTER WEATHER MESSAGE FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT SNOWFALL REPORTS. THE
PUBLIC MAY ALSO SUBMIT REPORTS ON OUR WEB PAGE OR THROUGH OUR
FACEBOOK AND TWITTER PAGES.

MIZ001>003-009-084-291200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-GOGEBIC-SOUTHERN HOUGHTON-
437 AM EST MON DEC 28 2015 /337 AM CST MON DEC 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL BRING MODERATE WET SNOW ALONG WITH
GUSTY EASTERLY WINDS ACROSS WESTERN UPPER MICHIGAN TONIGHT. SEE THE
LATEST WINTER WEATHER MESSAGE FOR MORE DETAILS.

MINOR BEACH EROSION IS POSSIBLE ON EAST FACING SHORELINES OF LAKE
SUPERIOR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LIGHT TO MODERATE SNOW AND GUSTY EASTERLY WINDS WILL LINGER THROUGH
TUESDAY MORNING...ESPECIALLY FOR THE NORTHEAST WIND SNOW BELTS OF
LAKE SUPERIOR. SEE THE LATEST WINTER WEATHER MESSAGE FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT SNOWFALL REPORTS. THE
PUBLIC MAY ALSO SUBMIT REPORTS ON OUR WEB PAGE OR THROUGH OUR
FACEBOOK AND TWITTER PAGES.

LSZ162-240>251-263>267-291200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
437 AM EST MON DEC 28 2015 /337 AM CST MON DEC 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

EAST GALES TO 40 KNOTS ARE EXPECTED TO DEVELOP ACROSS MUCH OF LAKE
SUPERIOR LATE THIS AFTERNOON THROUGH TONIGHT. SEE THE LATEST MARINE
WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EAST GALES TO 40 KNOTS ARE EXPECTED TO CONTINUE ACROSS MUCH OF LAKE
SUPERIOR THROUGH TUESDAY MORNING. SEE THE LATEST MARINE WEATHER
MESSAGE FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-291200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
437 AM EST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EAST GALES TO 45 KNOTS ARE EXPECTED TO DEVELOP THIS AFTERNOON
THROUGH TONIGHT. SEE THE LATEST MARINE WEATHER MESSAGE FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EAST GALES TO 40 KNOTS ARE EXPECTED TO CONTINUE THROUGH TUESDAY
MORNING. SEE THE LATEST MARINE WEATHER MESSAGE FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

KLUBER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 winter storm, 1 winter weather. Local standard time, as filed.

Winter Storm, Menominee

When
December 28, 4:00 PM CST to December 29, 12:00 AM CST
Where
Menominee forecast zone
Reported by
Trained Spotter
Coordinates
45.525, -87.510 (the zone’s center; the record gives no point)

The spotter in Menominee estimated nearly nine inches of snow in eight hours. Northeast winds gusting over 40 mph at times also caused considerable blowing and drifting of snow...especially along the bay of Green Bay on Highway 35.

Winter Storm, Dickinson

When
December 28, 7:00 PM CST to December 29, 1:00 AM CST
Where
Dickinson forecast zone
Reported by
Social Media
Coordinates
46.009, -87.870 (the zone’s center; the record gives no point)

There were reports of an estimated six inches of snow in approximately six hours at both Kingsford and Quinnesec. Blowing and drifting of snow was also reported.

Winter Storm, Delta

When
December 28, 8:00 PM EST to December 29, 4:00 AM EST
Where
Delta forecast zone
Reported by
Public
Coordinates
45.792, -86.871 (the zone’s center; the record gives no point)

Snow total snowfall over approximately eight hours included an estimated 10 inches near Rapid River, 8 inches at Brampton and nearly 7 inches between Escanaba and Gladstone. Northeast winds gusting over 25 mph at times also caused blowing and drifting of snow.

Winter Storm, Luce

When
December 28, 9:00 PM EST to December 29, 7:00 AM EST
Where
Luce forecast zone
Reported by
Broadcast Media
Coordinates
46.368, -85.509 (the zone’s center; the record gives no point)

There was an estimated ten inches of snow in ten hours near Helmer in southwest Luce County. There was also a report via social media of 7.5 inches of snow in seven hours near Newberry.

Winter Storm, Southern Schoolcraft

When
December 28, 9:00 PM EST to December 29, 6:00 AM EST
Where
Southern Schoolcraft forecast zone
Reported by
Public
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Storm total snowfall over approximately ten hours included 7 inches at Manistique and an estimated 10 inches near Gulliver. Northeast winds gusting over 25 mph at times also caused blowing and drifting of snow.

Winter Storm, Alger

When
December 28, 10:00 PM EST to December 29, 5:00 AM EST
Where
Alger forecast zone
Reported by
COOP Observer
Coordinates
46.451, -86.548 (the zone’s center; the record gives no point)

The observer 15 miles south of Wetmore measured seven inches of snow in approximately seven hours.

Winter Storm, Northern Schoolcraft

When
December 28, 10:00 PM EST to December 29, 6:00 AM EST
Where
Northern Schoolcraft forecast zone
Reported by
Post Office
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

The Seney Post Office estimated six inches of snow in less than eight hours. Northeast winds gusting over 25 mph at times also caused blowing and drifting of snow.

Winter Weather, Marquette

When
December 28, 11:00 PM EST to December 29, 5:00 AM EST
Where
Marquette forecast zone
Reported by
COOP Observer
Coordinates
46.663, -87.573 (the zone’s center; the record gives no point)

The observer in Arnold measured five inches of snow in six hours.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2015Every state in 2015This day in weather historyWarnings in Michigan, December 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 611492, 611491, 611493, 611490, 611494, 611489, 611495, 611488.